MathSciNet Relay Station
MathSciNet bibliographic data
MR2483168 57R95
Gaĭfullin, A. A. Realization of cycles by aspherical manifolds. (Russian) Uspekhi Mat. Nauk 63 (2008), no. 3(381), 157--158; translation in Russian Math. Surveys 63 (2008), no. 3, 562–564
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement